# SDR SWAA2012070605561

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 68,457 hours, 47,918 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 31863601001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG NO GREEN LIGHT AND NO RED LIGHT WITH GEAR SELECTED DOWN.  GEAR SELECTED UP, SYSTEM TEST GREEN LIGHT WILL NOT ILLUMINATE.  RELAMP AND TEST GOOD PER MM.
